List of Publications


[1] On the survival probability of generalized nearest-particle systems, Stochastic Processes and Their Applications, 30 (1988), 209-223.

[2] Finite reversible nearest-particle systems in inhomogeneous and random environments, (with T.M. Liggett),  Ann. of Prob., Vol.20, No.1,(1992), 152-173. 

[3]  Finite nearest particle systems on a tree,  Acta Mathematica Scientia, Vol.14, No.3,(1994), 348-353.  

[4] The metastable behavior of the two dimensional Ising model, (with M.P. Qian and J.F. Feng), Proceedings of the International Conference on Dirichlet Forms and Stochastic Processes, 1995, Editors, Z.M. Ma, M.Rockner, & J.A. Yan, W de Gruyter, New York, 73-86.  

[5]  The metastability of exponentially perturbed Markov chains, (with M.P. Qian and J.F. Feng) Science in China, Series A, Vol.39 (1996), 7-28.  

[6]  Average properties of random walks on Galton-Watson trees, Ann. Inst. H. Poincare, Vol.33, No.3, (1997), 359-369.  

[7] The consensus times of the majority vote process on a torus, J. Stat. Physics, Vol.86, No.3/4, (1997), 779-802.  

[8] The metastable behavior of the three dimensional Ising model, I  (with M.P. Qian and J.F. Feng) Science in China, Series A, Vol.40, No.8,(1997) 832-842.

[9] The metastable behavior of the three dimensional Ising model, II, (with M.P. Qian and J.F. Feng) Science in China, Series A, vol.40, No.11,(1997) 1129-1135.

[10]  The loop erased exit path and the metastability of the biased majority vote process,  (with O. Catoni and J. Xie), Stochastic Processes and Their Applications, Vol.86, No.2, (2000)  pp231-261.

[11] On the infinite cluster of the Bernoulli bond percolation in the Scherks graph, J. Applied Probab., Vol.38, No.4, (2001828--840

[12]  Estimating the speed of random walks, Proceedings of the IMS Workshop on Applied Probability, AMS/IP Studies in Advanced Mathematics, Vol.26, pp17-23, 2002

[13] The speed of simple random walk and anchored expansion in percolation cluster, an overview, (with Y. Peres) Discrete Mathematics and Theoretical Computer Science, 2003, 3944,

[14] Anchored expansion, percolation and speed, (with Y. Peres), Ann. of Probability (2004), Vol.32, No.4, 2978-2995  ps file pdf file 

[15] The reversible nearest particle system on a finite set (with J. Liu and F Zhang), Bernoulli, (2006), Vol. 12,  No. 1, 101-111. Preprint arXiv math.PR0503409

[16] On the Monotonicity of the Speed of Random Walks on a Percolation Cluster of Trees (with F.Zhang) ps.file pdf file arXiv math.PR/0503610  Acta Mathematica Sinica, English Series, 2007, Vol.23(11), 1949-1954.

[17] A note on the finite collision property of random walks, (with Bei Wei and Fuxi Zhang),Statistics and Probability Letters, 78(2008) 1742-1747

[18] Contact processes on scale-free networks (with Qi Liu), Acta Mathematica Sinica, Vol. 26, No. 7, 1383-1392, July 2010, pdf file

[19] Two random walks on the open cluster of Z^2 meet infinitely often (with Xinxing Chen) pdf file  Science China Mathematics, Vol 53, No.8, 1971-1978. (2010)

[20] Some sufficient conditions for infinite collisions of simple random walks on a wedge comb, (with Xinxing Chen) pdf file  Electronic Journal of Probability, Vol 16, 1341-1355, (2011).

[21] The voter model in a random environment(with Zhichao Shan), Frontiers of Mathematics in China, Vol. 7 No. 5, 895-905, (2012), Preprint

[22] The contact process on the regular tree with random vertex weights (with Yu Pan & Xiaofeng Xue), Frontiers of Mathematics in China, Vol.12, No.5, 1163-1181 (2017)

[23] The favorite sites of subdiffusive biased walks on a Galton-Watson tree, (with Loic Raphelis and Yueyun Hu), Stochastic Processes and Their Applications, Vol.128, No. 5, pp 1525-1557 (2018)

[24] Resistance growth of branching random networks, (with Yueyun Hu and Shen Lin)To appear in the Electronic Journal of Probability,


More Papers in Chinese